Connect with us

News

Student Loses Leg, Then Dies after AstraZeneca Vaccination

Published

on

Thailand-vaccine-sinovac-astrazeneca

A 20-year-old student who suffered blood clots after getting her second Covid-19 vaccine jab of AstraZeneca leading to her leg being amputated has died. Doctors said she died from a hemorrhagic stroke following surgery.

Miss Ketsiree Kongkaew, 20, a student at Phangnga Community College, died on Monday at Songklanagarind Hospital in Southern Thailand, health authorities announced yesterday.

Miss Ketsiree was vaccinated with the Sinovac vaccine from China and then AstraZeneca.

Her grandmother collected her grandaughter’s body from the hospital on Monday for Islamic funeral rites.

Local officials and Miss Ketsiree’s teachers offered moral support to her relatives.A friend of Miss Ketsiree said a doctor from the Hospital had phoned the grandmother late on Friday night, asking for permission to perform surgery. The doctor said Ketsiree had bleeding in her brain.

Blood clot after AstraZeneca vaccine

After the operation, she remained unconscious. Doctors said she was on a ventilator to breathe but was later pronounced dead on Monday morning after a hemorrhagic stroke. Doctors said her brain hemorrhage was caused by side effects of the thrombolytic drugs used to treat blood clots.

Miss Ketsiree was reported to have earlier suffered an acute arterial occlusion, or blockage of a limb artery, after receiving the AstraZeneca vaccine. According to Jamras Khanadpol, director of Phangnga Community College, she began feeling unwell after that shot was administered.

She complained of a fever and chest pains about three days later and went to see a doctor at Phangnga Hospital. The doctor there diagnosed her with a bladder infection.

She was later rushed back to the hospital after she experienced severe pain in her left leg. She was referred to Surat Thani Hospital, where an X-ray revealed blood clots that required urgent surgery and was later transferred to Songklanagarind Hospital in southern Thailand, where her left leg was amputated.

The National Health Security Office has given her family financial assistance of 400,000 baht.

Related News:

Rescue Worker Dies after Receiving Booster Shot of AstraZeneca

Thailand’s Health Ministry Stops Using Chinas Sinovac Vaccine

Thailand’s Health Department Confirms AstraZeneca Death

 

Trending Articles

Interesting For You

Find Your Dream Home

Beat the Odds

Volunteering at Soi Dog

Ads Block Detector Powered by codehelppro.com
Ads Blocker Detected!!!

We have detected that you are using extensions to block ads. Please support us by disabling these ads blocker.